# SDR SWAA982878

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 489.5-499.5
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BLIND FASTENER IN SKIN REPAIR AT BS 489.5 TO BS 499.5, STR 7R.  REMOVED EXISTING BLIND FASTENER AND REPAIR CUT OUT DAMAGE PER BOEING SRM.
